# SDR SWAA2016112809947

- Difficulty date: November 9, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 54,411 hours, 25,018 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114A50103
- Part serial: 000536
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LEADING EDGE LOWER AT ACTUATOR RIB CRACKED.     R & R NR 1 SLAT IAW AMM.
